User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Behr, M. 
Title:
On the application of slip boundary condition on curved boundaries 
Abstract:
Hydrodynamic simulations of sloshing phenomena often involve the application of slip boundary condition at the wetted surfaces. If these surfaces are curved, the ambiguous nature of the normal vector in the discretized problem can interfere with the application of such boundary condition. Even the use of consistent normal vectors, preferred from the point of view of conservation, does not assure good approximation of the continuum slip condition in the discrete problem, and non-physical recircul...    »
 
Keywords:
slip boundary condition, outflow boundary condition, curved boundaries, freesurface flows 
Dewey Decimal Classification:
620 Ingenieurwissenschaften 
Journal title:
International Journal for Numerical Methods in Fluids 
Year:
2004 
Journal volume:
45 
Journal issue:
Pages contribution:
43-51 
Reviewed:
ja 
Language:
en 
Status:
Verlagsversion / published 
Semester:
SS 04 
Format:
Text